Attractors for the generalized Benjamin-Bona-Mahony equation


Celebi A., Kalantarov V., Polat M.

JOURNAL OF DIFFERENTIAL EQUATIONS, vol.157, no.2, pp.439-451, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 157 Issue: 2
  • Publication Date: 1999
  • Doi Number: 10.1006/jdeq.1999.3634
  • Title of Journal : JOURNAL OF DIFFERENTIAL EQUATIONS
  • Page Numbers: pp.439-451
  • Keywords: attractor, exponential attractor, fractal dimension, BEHAVIOR, DECAY

Abstract

We consider the periodic initial-boundary value problem for a multidimensional generalized Benjamin-Bona-Mahony equation. We show the existence of the global attractor with a finite Fractal dimension and the existence of the exponential attractor for the corresponding semigroup. (C) 1999 Academic Press.